# SDR AALA20140412012

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 60,916 hours, 29,626 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Nut
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHT AT STATION 358 LT INOPERATIVE.  FOUND GND TERMINAL LOOSE ON FRAME AT STATION 351 UNDER CEILING PANEL.  TIGHTENED NUT, OPERATIONS CHECKED NORMAL.
